Neupogen shots

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2005
Total Posts : 17
   Posted 6/15/2005 9:55 PM (GMT -6)   

Hi There,

It's been awhile , I have done 2 dose dense treatments of AC then I follow with Neupogen shots for 7 days.  I have not been sick and have felt ok.  I haven't missed a day of work!  Today I suddenly have this really bad pain in my hips and legs and it seems to be getting worse as the day goes?   I know with neupogen it can cause bone pain but wow is this it??  It even hurts when I'm not moving?  Anybody have this experience?  Any remedies?



Post Edited By Moderator (Admin) : 6/15/2005 11:47:46 PM (GMT-6)

Veteran Member

Date Joined Sep 2003
Total Posts : 854
   Posted 6/16/2005 12:34 AM (GMT -6)   
I had two Neupogen shots and thought I'd die from the pain. But mine was in my back. I couldn't lay, sit or stand. The only thing that helped at all was pacing the floors. I took Vicodin but it hardly made a dent. Most people don't have this problem, I'm told. Talk to your doctor. Maybe she can recommend something else. Good luck. Let us know what happens.

Gentle hugs,

Veteran Member

Date Joined Jul 2003
Total Posts : 586
   Posted 6/16/2005 6:12 AM (GMT -6)   
Hi Judy, After my chemo I usually get a neupogen shot. Usually within 24 hours my legs start feeling like lead, then I get the hip pain. Usually I just take tylenol as soon as I start feeling it. I found the tylenol arthritis that lasts 8 hours lets me sleep. The pain usually goes away after about a day.

ddd ddd ddd ddd
,,\)/,,,\)/,,\)/,,,\)/,,\)/ ,,\)/,\)/,\)/,,\)/,\)/,,\)/,

Veteran Member

Date Joined Jul 2003
Total Posts : 2921
   Posted 6/16/2005 6:14 AM (GMT -6)   
Goodness you sounded like it was a piece of cake until you got to the Neupongen pain. From the descriptions above, I am sure glad I did not have to deal with it. Bless you all for what you have been through and are going through. Hugs MK

Veteran Member

Date Joined Jul 2003
Total Posts : 892
   Posted 6/16/2005 11:35 AM (GMT -6)   
Unfortunately, while neupogen helps it also hurts in the bones a lot. Yes, even when we're lying quietly it still hurts. I hope you'll feel better in a couple of days. Hugs, Luci
In the depth of winter, I finally learned that within me lay an invincible summer.  Albert Camus

New Member

Date Joined May 2005
Total Posts : 17
   Posted 6/16/2005 3:32 PM (GMT -6)   
Thanks so much everyone, it helps to know that it's not just me. I took a paid pill but it didn't realy help. It was a tough night but I was ok today. At least I'll know what to expect in the future.

Veteran Member

Date Joined Jul 2003
Total Posts : 857
   Posted 6/16/2005 6:43 PM (GMT -6)   
Yes I had some neupogen bone pain too, from what I remember, it's because the neupogen is stimulating your bone marrow to produce more white blood cells, so large bones that have more marrow can hurt. i think advil would help... ask your onc....
good luck.... many hugs!
"It's been worth everything I've been through,
 To do what I do"

                       To Do What I Do   -Alan Jackson, 2004

Veteran Member

Date Joined Jul 2003
Total Posts : 2272
   Posted 6/16/2005 8:54 PM (GMT -6)   
Judy, I did not need these shots, but in my years of posting, I recall hearing many others report the same symptoms. Hang in there!


New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 9:54 AM (GMT -6)
There are a total of 2,709,444 posts in 298,814 threads.
View Active Threads

Who's Online
This forum has 153333 registered members. Please welcome our newest member, Dakato.
311 Guest(s), 17 Registered Member(s) are currently online.  Details
DBwithUC, Chapelle, Jgr75, imagardener2, KarenLynne, john16, Yazz aka Boyd, czjaba, Scaredy Cat, ByeByeUC, Dr WHO, gonzo47, Sean.scott256, ravdeep, caramba, nynj2008, Yardleychic

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer